# SDR AALA201806069006

- Difficulty date: May 9, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,202 hours, 29,081 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53111077203
- Condition: Cracked
- Location: Window Post
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON THE WINDSHIELD CENTER POST, LOWER ATTACHMENT AREA, RT CONTINUITY FITTING FRAME 1, STRINGER 16R.  REPAIRED THE CONTINUITY FITTING NR 5 IAW EA 280536.
